CASIPM OpenIR  > 系统分析与管理研究所
基于分位数回归的系统性风险和经济增长关系研究
胡毅1,2; 李瑞1; 张希3,4; 李建平5
2019-12
Source Publication管理评论
Volume31Issue:12Pages:3-14
Indexed By中文核心期刊要目总览
Language中文
Document Type期刊论文
Identifierhttp://ir.casisd.cn/handle/190111/8918
Collection系统分析与管理研究所
Affiliation1.中国科学院大学经济与管理学院
2.中国科学院大数据挖掘与知识管理重点实验室
3.北就工商大学经济学院
4.湖南第一师范学院商学院
5.中国科学院科技战略咨询研究院
Recommended Citation
GB/T 7714
胡毅,李瑞,张希,等. 基于分位数回归的系统性风险和经济增长关系研究[J]. 管理评论,2019,31(12):3-14.
APA 胡毅,李瑞,张希,&李建平.(2019).基于分位数回归的系统性风险和经济增长关系研究.管理评论,31(12),3-14.
MLA 胡毅,et al."基于分位数回归的系统性风险和经济增长关系研究".管理评论 31.12(2019):3-14.
Files in This Item:
File Name/Size DocType Version Access License
基于分位数回归的系统性风险和经济增长关系(181KB)期刊论文出版稿开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[胡毅]'s Articles
[李瑞]'s Articles
[张希]'s Articles
Baidu academic
Similar articles in Baidu academic
[胡毅]'s Articles
[李瑞]'s Articles
[张希]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[胡毅]'s Articles
[李瑞]'s Articles
[张希]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 基于分位数回归的系统性风险和经济增长关系研究_胡毅.pdf
Format: Adobe PDF
This file does not support browsing at this time
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.